# SDR 05FDEA04157

- Difficulty date: December 6, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00770  CORROSION (C53-221-01) BS 304, WL 208, LBL 12 TO 50 HOZ FLOOR SUPPORT UPPER   FLANGE.    REPAIRED FLOOR SUPPORT IAW SRM 51-30-2.
